# SDR SWAA2022061409734

- Difficulty date: May 8, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W PANEL 561AB HAS FOUR HOLE SCREW ELONGATED. / [01] PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL #521VB AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL PER B737 NDTM 51-05-01;[02] CORRECTION TO STEP 1 PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL #561AB AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL PER B737 NDTM 51-05-01;[03] PREPARED PANEL 561AB AT DAMAGED AREA FOR REPAIR PER B737 SRM 51-70-04-2R-9 AND SRM 51-70-04-2R-0 PARAG 4.E;[04] VERIFIED STEPS 1-3. OK TO APPY REPAIR.;[05] REPAIRED PANEL 561AB AT DAMAGED AREAS PER B737 SRM 51-70-04-2R-9 AND SRM 51-70-04-2R-0 PARAG 4.L. MATERIALS USED RESIN P/O#1753794 CLOTH P/O#1690463;[06] VERIFIED STEP 5;[07] LOCATED AND DRILLED REPAIRED PANEL L/W 561AB HOLES AS PER B737-700 SRM 51-40-05-0G-0;[08] THIS PANEL 561AB WAS INSTALLED ON TTG8Q00BGQXS;[09] VERIFIED STEP #7.;[10] FINAL INSPECTION; PANEL REPAIRED. PANEL 561AB WAS INSTALLED ON TTG8Q00BGQXS
